Abstract and Applied Analysis

Application of Sumudu Decomposition Method to Solve Nonlinear System Volterra Integrodifferential Equations

Hassan Eltayeb, Adem Kılıçman, and Said Mesloub

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We develop a method to obtain approximate solutions for nonlinear systems of Volterra integrodifferential equations with the help of Sumudu decomposition method (SDM). The technique is based on the application of Sumudu transform to nonlinear coupled Volterra integrodifferential equations. The nonlinear term can easily be handled with the help of Adomian polynomials. We illustrate this technique with the help of three examples and results of the present technique have close agreement with approximate solutions which were obtained with the help of Adomian decomposition method (ADM).

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 503141, 6 pages.

Dates
First available in Project Euclid: 7 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412687045

Digital Object Identifier
doi:10.1155/2014/503141

Mathematical Reviews number (MathSciNet)
MR3206795

Zentralblatt MATH identifier
07022500

Citation

Eltayeb, Hassan; Kılıçman, Adem; Mesloub, Said. Application of Sumudu Decomposition Method to Solve Nonlinear System Volterra Integrodifferential Equations. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 503141, 6 pages. doi:10.1155/2014/503141. https://projecteuclid.org/euclid.aaa/1412687045


Export citation

References

  • A.-M. Wazwaz, Linear and Nonlinear Integral Equations Methods and Applications, Springer, Higher Education Press, 2011.
  • E. Alizadeh, M. Farhadi, K. Sedighi, H. R. Ebrahimi-Kebria, and A. Ghafourian, “Solution of the Falkner-Skan equation for wedge by Adomian Decomposition Method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 3, pp. 724–733, 2009.
  • A. M. Wazwaz, “The modified decomposition method and Pade approximants for a boundary layer equation in unbounded domain,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 737–744, 2006.
  • N. Bellomo and R. Monaco, “A Comparison between Adomian decomposition method and pertubation techniques for nonlinear random differential equations,” Journal of Mathematical Analysis and Applications, vol. 110, no. 2, pp. 495–502, 1985.
  • R. Race, “On the Adomian decomposition method and comparison with Picard's method,” Journal of Mathematical Analysis and Applications, vol. 128, no. 2, pp. 480–483, 1987.
  • G. Adomian and R. Race, “Noise terms in decomposition solution series,” Computers & Mathematics with Applications, vol. 24, no. 11, pp. 61–64, 1992.
  • A. M. Wazwaz, “Necessary conditions for the appearance of noise terms in decomposition solution series,” Applied Mathematics and Computation, vol. 81, no. 2-3, pp. 265–274, 1997.
  • A. Kadem, Solving the One-Dimensional Neutron Transport Equation Using Chebyshev Polynomials and the Sumudu Transform, Analele Universitatii Din Oradea, Fascicola Matematica, 2005.
  • H. Eltayeb, A. K. K\il\içman, and B. Fisher, “A new integral transform and associated distributions,” Integral Transforms and Special Functions, vol. 21, no. 5, pp. 367–379, 2010.
  • A. Kiliçman and H. E. Gadain, “On the applications of Laplace and Sumudu transforms,” Journal of the Franklin Institute, vol. 347, no. 5, pp. 848–862, 2010.
  • A. Kiliçman, H. Eltayeb, and P. R. Agarwal, “On sumudu transform and system of differential equations,” Abstract and Applied Analysis, vol. 2010, Article ID 598702, 11 pages, 2010.
  • A. Kiliçman, H. Eltayeb, and K. A. M. Atan, “A note on the comparison between laplace and sumudu transforms,” Bulletin of the Iranian Mathematical Society, vol. 37, no. 1, pp. 131–141, 2011.
  • F. B. M. Belgacem, A. A. Karaballi, and S. L. Kalla, “Analytical investigations of the sumudu transform and applications to integral production equations,” Mathematical Problems in Engineering, vol. 2003, no. 3-4, pp. 103–118, 2003. \endinput